T Nation

Depression & Loss of Sex Drive

Late last fall to early Feb i would take about 5 d bol pills on the days i worked out and about 1 or two on my off days

when i was on the pills my life was great i felt like a king and it felt like i was consistently the best at most things i did

After I got off the pills however I felt the mediocre feelings of day to day life…i would be successful at one thing then turn around feel like a bitch on another thing…my moods would change big time based on how I made my t… in the morning when my t was high i would be confident and would have high self of steam…in the late afternoon i would be tired and almost unsocial…this kinda put me in a depression not being able to control my moods or not bringing my a game if you will when i hung out with friends…like im almost two people

as for my sex life its still hmmm there but i find it hard to get erections when im at these low points of the day and as an overall it feels like im not the same

so its not like im walking around with a grandpa dick but i can notice a diff and its not cool

so its been about 2 months since i was on d bol and now and im wondering if its to late to take a after steroid drug

please i really need your help and i understand it might have been foolish to take d bol without looking into it more so save the negative comments to yourself please

also will my sex drive return with time?

what was your PCT like? your natural test levels might not be like they were or you are comparing your current state to your d-bol state and assuming the difference is depression

Just some personal experience:

I took 3 cycles of MAG-10 with the minimal amount of “off” days between each cycle (14). It seemed like lifts were going up, but sex drive to dip just a bit. After being off of it for 4 weeks, I decided to get Alpha Male. I know MAG-10 isn’t D bol, but after one bottle of Alpha Male, I feel A LOT better :wink:

Go down to the shady side of town. There’s a women waiting for you on the corner. Don’t worry, you’ll recognize her. She’ll be acting like she’s known you forever. She IS the answer to your problem.

Bro, I’m guessing that you were taking dianabol for roughly 6 months without a break. Even though it was low dose, the duration is what did you in. Oral AAS should be ran for no longer than 8 weeks and preferably 6 weeks.
With your situation, I’d definitely look into some supps like Alpha Male since it’s quite apparent that your endogenous test levels have not fully recovered. Whether you want to go with pct drugs like clomid/nolvadex over the legal supps is entirely up to you, but let me just say that whenever I’m off cycle I don’t exclusively rely upon supplements to get my hpta in line.

MK

In addition to what MK has said, I would recomend you get some proffesional help with this. Not only from an MD but also from a psychologist. You may need some talk therapy, as it seems to me you may have other issues going on besides just the ‘pills’.